# SDR TWAA9805403

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug DC-9-83
- Aircraft serial: 53187
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7732
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING MAINTENANCE CHECK OF AIRCRAFT, FOUND EGRESS LIGHTS INOPERATIVE ROW 3 TO ROW 7 IN CABIN, AND RED EGRESS BULB INOPERATIVE AT AFT OVERWING EXIT AND L2 DOOR.  SECURED LOOSE CONNECTION AT ROW 3, AND REPLACED LAMPS AT L2 DOOR AND AFT OVERWING EXIT.  CHECK-C 9-6-97 LAX.  (X)
